| Catalog Number |
324912 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shield separated from the bd veo¿ insulin syringe with the bd ultra-fine¿ needle and was loose in the bag.The following information was provided by the initial reporter: "consumer reported found 1 syringe without a needle hub on it.Shield loose in bag.Consumer reported with this box the plastic 10 packs hard to zip open the perforation.Lot # 2122678.Catalog# 324912.Date of event (b)(6) 2023.Sample status awaiting sample the 1 syringe missing the needle hub and a un opened 10 pack dc.".
Additional Manufacturer Narrative
H3: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the shield separated from the bd veo¿ insulin syringe with the bd ultra-fine¿ needle and was loose in the bag.The following information was provided by the initial reporter: "consumer reported found 1 syringe without a needle hub on it.Shield loose in bag.Consumer reported with this box the plastic 10 packs hard to zip open the perforation.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes, d9: returned to manufacturer on: 08-sep-2023.H.6.Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as broken barrel and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.